# SDR SWAA2025032601326

- Difficulty date: March 2, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK REAR SPAR LEFT HAND LOWER ATTACH ANGLE COMMON TO STA663 VAPOR BARRIER WEB IS CRACKED AT FASTENER HOLE OUTBOARD OF LBL 6.13; WL 169<[01] REMOVED AND REPLACED CENTER TANK REAR SPAR LEFT HAND LOWER ATTACH ANGLE IAW B737-700 SRM 57-10-10-2R-5;[02] EDIT TO FINAL SIGN-OFF. REPAIRED CENTER TANK REAR SPAR LEFT HAND LOWER ATTACH ANGLE IAW B737- 700 SRM 57-10-10-2R-5;[03] AUDIT C/W
